Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child have eosinophilic esophagitis. Not cured by flovent and budensonide. Any cure?

My 13 year old has been vomiting nearly every day for 3 months. She s been diagnosed with eosinophilic esophagits but has not responded to medication ( flovent , budensonide and prednisone; also takes prilosec ). She s tested (prick and patch) negative for major food allergies . She vomits mostly after meals, but sometimes just liquids, even water, come up. I ve noticed it can be foamy. She is maintaining her weight but is very fatigued, also gets headaches
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
I THIK YOUR TESTS ARE NOT CORRECT
SHE MUST BE ALLERGIC TO MILK WHEAT POTATO CHANA RICE NUTS EGG
GET CONFIRMED GAIN BY GETTING BLOOD SERUMTESTED FOR SPECIFIC ANTIBODIES FOR THESE FOOD
YOU CAN TRY BY STOPPING MILK AND DIARYPRODUCTS COMPLETELY
THIS HELPS EVEN IF SHE IS NOT ALLERGIC TO MILK
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor